Convexification of Stochastic Ordering
AbstractWe consider sets defined by the usual stochastic ordering relation and by the second order stochastic dominance relation. Under fairy general assumptions we prove that in the space of integrable random variables the closed convex hull of the first set is equal to the second set.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by EconWPA in its series GE, Growth, Math methods with number 0402005.
Date of creation: 19 Feb 2004
Date of revision: 05 Aug 2005
Note: Type of Document - pdf; prepared on WinXP; to print on any;
Contact details of provider:
Web page: http://220.127.116.11
Stochastic Dominance; Stochastic Ordering;
Find related papers by JEL classification:
- C6 - Mathematical and Quantitative Methods - - Mathematical Methods; Programming Models; Mathematical and Simulation Modeling
- D5 - Microeconomics - - General Equilibrium and Disequilibrium
- D9 - Microeconomics - - Intertemporal Choice
This paper has been announced in the following NEP Reports:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Hadar, Josef & Russell, William R, 1969. "Rules for Ordering Uncertain Prospects," American Economic Review, American Economic Association, vol. 59(1), pages 25-34, March.
- Ronald E. Gangnon & William N. King, 2002. "Minimum distance estimation of the distribution functions of stochastically ordered random variables," Journal of the Royal Statistical Society Series C, Royal Statistical Society, vol. 51(4), pages 485-492.
- Darinka Dentcheva & Andrzej Ruszczynski, 2005. "Inverse stochastic dominance constraints and rank dependent expected utility theory," GE, Growth, Math methods 0503001, EconWPA.
- Dentcheva, Darinka & Ruszczynski, Andrzej, 2006.
"Portfolio optimization with stochastic dominance constraints,"
Journal of Banking & Finance,
Elsevier, vol. 30(2), pages 433-451, February.
- Darinka Dentcheva & Andrzej Ruszczynski, 2004. "Portfolio Optimization With Stochastic Dominance Constraints," Finance 0402016, EconWPA, revised 02 Mar 2006.
- Darinka Dentcheva & Andrzej Ruszczynski, 2004. "Optimization Under First Order Stochastic Dominance Constraints," GE, Growth, Math methods 0403002, EconWPA, revised 07 Aug 2005.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (EconWPA).
If references are entirely missing, you can add them using this form.